# SDR AALA20160330010

- Difficulty date: March 23, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 65,615 hours, 32,223 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 39271411
- Part serial: 3005
- Condition: Faulty
- Location: Ac Bay
- Part time: 40,728 hours, 20,527 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING FLIGHT, CABIN CREW REPORTED SEEING SMOKE & VAPOR FROM THE AIR CONDITIONING VENTS & AN ODOR DESCRIBED VARIOUSLY AS BURNED RUBBER, ELEC, FUEL.  ACCOMPLISHED CARD 21-96-01.  R & R LT & RT PRESS REGULATING SHUTOFF VLVS & ACCOMPLISHED LEAK CHECK IAW AMM 21-31-01.  SEE ALSO AALA 20160324003.
